# SDR AALA20131017001

- Difficulty date: October 16, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 41,651 hours, 6,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT SEAT 5AB INOPERATIVE.  REPLACED LAMP FOR OVERHEAD EMERGENCY LIGHT AT SEAT 5AB.  OPERATIONS CHECKED NORMAL.
